I feel all out of sorts today. Cant seem to keep my thoughts in my head long enough to do anything. Its taken me half an hour just to get anything on the page.
Yesterday I was hungover and laying in bed all day so my thoughts where slower and simpler.
I know what would fix it. But that’s not going to help.
Think I should just go back to bed before I do something I may regret.
The last couple of days have been hard. I have been trying to get on with things and not dwell on the bad thoughts and feelings, but yesterday I could hardly even get out of bed. I got up and started to get on with my day but I was only out of bed for about 15 mins before it was just to hard and I had to go back to bed and stayed there all day.
I tried watching TV but just ended up starring blankly and I couldn’t tell you what was on. I tried to read, but after reading the same page 4 times and still not having a clue what it said I just layed down and closed my eyes. I didn’t sleep. I just lay there and that was fine with me.
Occasionally I would have a mini flashback type deal and I would have to shake that off before I got filled with rage or burst into tears. ( I will touch more on the flashbacks in future posts)
I am still really down today but have forced myself out of bed. I don’t know what, if anything, has bought this on but I wish someone would kill it with fire already.
Sometimes I wonder if it’s worth taking my medication. There are pro’s and con’s to both sides I suppose, but neither side has enough pull to sway me. So I take the pills everyday and wonder if maybe I shouldn’t.
I am currently on 30mg Lexapro daily. The side effects are a killer.
For the first few months I would take them at around 9am, and at around 11am I would be so tired that I would fall asleep(1). When I told my GP he suggested I start taking them 2 hours before bed because I had been suffering insomnia for about 2 years. So I switched to taking them in the evening in hopes that I might be able to sleep through the night… NOPE! Now I still get tired and fall asleep shortly after taking the medication, but I only sleep for about and hour before I wake up because my mouth is so dry that I am almost choking(2). I am then awake for a few hours before I fall asleep again and the whole pattern plays out 3 or 4 time over the course of an evening.
I have always been a sufferer of headaches and migraines. But thanks to Lexapro my GP informs me that I can no longer take the only combination of drugs that would ease the pain for fear of a bad reaction(3). Not only that but I also experience more migraines than normal (4).
I was never the skinniest girl, but I was far from overweight. My wight usually sat at around 55kg. Since the start of the medication I have slowly stacked on the weight. I am now 76kg(5). I have never been this heavy in my life not even when I was pregnant. I have tried diet and exercise but nothing will help shake the weight.
Diminished sex drive(6). The side effect that, for me, is the worst of them all. Although I have a long time partner who understands, it is still a big problem. The GP calls it “diminished” but it is more like non existent.
So the count stands at 6! And these are just the major side effects. I could probably go on to name at least 5 more minor ones.
Let me know about your side effects and if you have any ways to lessen them or there impact.